Completely bounded maps and invariant subspaces
Journal article, 2020

Author

Mahmood Alaghmandan

Carleton University

I.G. Todorov

Queen's University Belfast

Nankai University

Lyudmyla Turowska

University of Gothenburg

Chalmers, Mathematical Sciences

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 294 1-2 471-489

Subject Categories

Algebra and Logic

Mathematics

Geometry

Mathematical Analysis

Roots

Basic sciences

DOI

10.1007/s00209-019-02255-3

More information

Latest update

3/16/2020